Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have hairs on face,neck and stomach from the last 10 years and got treatment from endo doctors many times

within the first month of taking ginette 35 and isotroin 10 hi ...i m pallavi bansal (female) and m 23 years old...i having hairs on my face ,neck and stomach from the last 10 years..m very tensed...i got treatment from endo doctors many i dnt see any any testosterone ,free is 7.16 pg/ml, dhea-s is 654 ug/dl and17-alpha ohp is 1.94 ng/ periods are normal..i m taking tab.aldactone 100 and ginete from the last 2 years...m taking laser hair treatment also..but i dnt see any improvement..please help me out...
Asked On : Sat, 30 Apr 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
laser treatment take time to give u result
it depend on which laser u r using
diode and ipl r good one
it take 10-13 session to get result,u may feel result from 3rd session
isotroin should be avoid while u r on laser treatment
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor